Atrial Fibrillation Warfarin and NSAIDS

meg
meg Member Posts: 3
edited 29. Sep 2013, 15:48 in Living with Arthritis archive
Hi everyone new to forum, although had RA for 12 years, just discovered it has affected my heart ( A Fib) and have had to start Warfarin, problem is I am not allowed NSAIDS with Warfarin so am really suffering,does anyone out there have similar problems,any help would be really appreciated. THANKS MEG :?

Comments

  • hileena111
    hileena111 Member Posts: 7,099
    edited 30. Nov -1, 00:00
    Hi Welcome to the forum Meg
    I haven't any help except to say that Warfarin and NSAIDs are a no no together.
    Sorry I cant help you...Possibly someone else will be along to help {that knows more about it than me}

    Love
    Hileena
  • barbara12
    barbara12 Member Posts: 21,254
    edited 30. Nov -1, 00:00
    Hello and welcome to the forum meg..
    I am sorry I cant help, but hopefully someone will be along soon with some answers for you
    You could ring the helpline num at the top of the forum, they are always there and really nice..x
  • stickywicket
    stickywicket Member Posts: 26,697
    edited 30. Nov -1, 00:00
    That's bad news, meg. I'm so sorry your heart has become affected. I can understand the NSAIDS/warfarin thing.

    I presume you're on a DMARD prescribed by your rheumatologist. It might be that this will need increasing if your RA is no longer properly controlled. I think you should ring your rheumatology helpline to explain the situation. Meanwhile your GP can probably prescribe some some pain relief that you can tolerate. I hope so.
  • meg
    meg Member Posts: 3
    edited 30. Nov -1, 00:00
    Thank you all for your kind advice, I have seen my GP regarding this problem and was offered stronger pain relief should I really need it, but unfortunately I don't tolerate really strong pain killers very well, I have an appointment with the rheumy on 22nd Oct, maybe we can come up with some answers then, although I doubt that the Cimzia which I take at the moment, (along with MTX) can be increased. Hopefully my problem can be resolved, if not its back to the paracetamol and wheat bags. Meg xx
  • stickywicket
    stickywicket Member Posts: 26,697
    edited 30. Nov -1, 00:00
    That's a long time to wait in a lot of pain. In your shoes I'd be ringing my helpline for advice and also trying out some pain relief. I'm not an advocate for using the big guns.. I always aim for the lowest possible dose , myself but sometimes needs must temporarily. There are a few different ones about. I'm sure your GP would have some ideas.

Who's Online

4
PeterJ
PeterJ
+3 Guests